# SDR SWAA2025120833407

- Difficulty date: November 9, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 59,161 hours, 31,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727B - 847, LBL 21, WL 155.  FOUND TO BE OUT OF LIMITS.  REMOVED, FABRICATED, AND INSTALLED A NEW FLOOR TO SIDEWALL SUPPORT AT BS 727 TO 847, & SPLICE AT BS 727E+9.8, LBL 21, WL 155 IAW SRM 53-00-53-1A-2, SRM 53-00-53-2R-5, REP 5, SRM 51-40-02-0G-0, SRM 51-40-02-0G-0, SRM 51-20-02, & DWG 146A7500, REV -.
